| Catalog Number |
341-12-709 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/18/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery - due to poly needs to be replace per surgeon.
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to previous report number 1644408-2022-00061; 342-12-705, s800 - revision surgery, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.